×

zbMATH — the first resource for mathematics

A dual view of equilibrium problems. (English) Zbl 1155.90021
This article studies a dual problem corresponding to a generalized equilibrium problem (GEP). In the first two sections the authors introduce the equilibrium problem to be studied and several known preliminary results and theorems are outlined. The third section contains the main contribution of this paper and it presents the dual problem of the GEP and proves several theorems relating to the relationship of the solution to the saddle points of a Lagrangian function. The article concludes with a lost of relevant references.

MSC:
90C46 Optimality conditions and duality in mathematical programming
90C49 Extreme-point and pivoting methods
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bianchi, M.; Kassay, G.; Pini, R., Existence of equilibria via Ekeland’s principle, J. math. anal. appl., 305, 502-512, (2005) · Zbl 1061.49005
[2] Bianchi, M.; Pini, R., A note on equilibrium problems with properly quasimonotone functions, J. global optim., 20, 67-76, (2001) · Zbl 0985.90090
[3] Bianchi, M.; Pini, R., Coercivity conditions for equilibrium problems, J. optim. theory appl., 124, 79-92, (2005) · Zbl 1064.49004
[4] Bianchi, M.; Schaible, S., Generalized monotone bifunctions and equilibrium problems, J. optim. theory appl., 90, 31-43, (1996) · Zbl 0903.49006
[5] Blum, E.; Oettli, W., From optimization and variational inequalities to equilibrium problems, Math. student, 63, 1-23, (1993)
[6] Giannessi, F., On minty variational principle, () · Zbl 0909.90253
[7] Hiriart-Urruty, J.B.; Lemarechal, C., Convex analysis and minimization algorithms, (1993), Springer Berlin · Zbl 0795.49001
[8] Iusem, A.N.; Sosa, W., New existence results for equilibrium problems, Nonlinear anal., 52, 621-635, (2003) · Zbl 1017.49008
[9] Kassay, G., The equilibrium problem and related topics, (2000), Risoprint Cluj
[10] Kassay, G.; Kolumbán, J.; Páles, Zs., Factorization of minty and Stampacchia variational inequality systems, European J. oper. res., 143, 377-389, (2002) · Zbl 1059.49015
[11] Komlósi, S., On the Stampacchia and minty variational inequalities, () · Zbl 0989.47055
[12] Konnov, I.V.; Schaible, S., Duality for equilibrium problems under generalized monotonicity, J. optim. theory appl., 104, 395-408, (2002) · Zbl 1016.90066
[13] Martínez-Legaz, J.E.; Sosa, W., Duality for equilibrium problems, J. global optim., 35, 311-319, (2006) · Zbl 1106.90074
[14] Mosco, U., Dual variational inequalities, J. math. anal. appl., 40, 202-206, (1972) · Zbl 0262.49003
[15] Rockafellar, R.T., Convex analysis, (1970), Princeton Univ. Press Princeton · Zbl 0202.14303
[16] Rockafellar, R.T., Conjugate duality and optimization, (1974), Society for Industrial and Applied Mathematics Philadelphia · Zbl 0326.49008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.